Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

124 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Are kisspeptin and leptin involved in the generation of various pulses throughout pubertal progression?

Answered by
Dr.
Dr. Shoaib Khan

General & Family Physician

Practicing since :2009

Answered : 9409 Questions

default
Posted on Tue, 3 Dec 2013 in Thyroid Problem and Hormonal Problems
Question: Hi. I understand kisspeptin, leptin etc are involved for onset of puberty. But are they again involved for the gradual increase of these pulses throughout pubertal progression? Your advice woul be appreciated Regards
doctor
Answered by Dr. Shoaib Khan 1 hour later
Brief Answer: Yes they are responsible for pulses Detailed Answer: Hello sir and welcome. Thank you for writing to us. You are absolutely right about kisspeptin and leptin being involved in onset of puberty. And in response to your query, yes, they are also involved and responsible for the generation of various pulses throughout pubertal progression through many different mechanisms. I hope this clears your query sir. Please feel free to write back to me for any further clarifications or information sir. I am always available to help. Best wishes.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Shoaib Khan 19 hours later
Thank you Dr XXXXXXX I have a small anxiety about past medication I underwent when I was 14 It was to boost my growth and was called oxandrolone, the doctor prescribed 2.5mg daily for 3 months (as per the summary report) The medicine arrived by expedited package to our home address. And I began the course. Now, when I think back about this past event, how do I even know it was oxandrolone I was taking every day?! What if it was another medicine like testosterone by mistake? How do I even know it was 2.5mg and not 10 mg?? Hope you can advise.
doctor
Answered by Dr. Shoaib Khan 2 hours later
Brief Answer: Sadly cannot guarantee dose or drug Detailed Answer: Hello once again XXXX. It was my pleasure to be of assistance. Well, unfortunately oxandrolone comes in various forms and are produced by different companies which is why it is very difficult to comment on the appearance of the pills, and to help guarantee that the pill you took was indeed oxandrolone. In some cases it appears to be an orangish-pink square tablet, some companies produce it in the form of a white circular shaped tablet, and so on. So I am very sorry to inform you sir, that I cannot guarantee just based on appearance whether what you took was oxandrolone or not. My sincere apologies. I do not think it would be medically ethical to send over another drug, as this would be considered malpractise and you can even XXXXXXX your doctor for doing so. This being said, I feel the drug should have been oxandrolone as extra care would have been taken to ensure the delivery of the right drug to the right individual. Please feel free to write back to me for any further clarifications, I would be more than happy to help. Best wishes.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Shoaib Khan 3 hours later
Dear Dr XXXXXXX , Thank you for advice I have old summary report mentioning 2.5mg oxandrolone as my medication. But who knows what it was...it was such a long time ago, and it could've been something else handed to me.... My parents don't remember reading the medicine before giving to me, maybe because I was 14 and took charge of the situation , who knows. Thanks for your help and advice.
doctor
Answered by Dr. Shoaib Khan 9 hours later
Brief Answer: I am sure you are & always will be fine Detailed Answer: Hello my friend. Medical ethics compells a medical practitioner to abide by the rules and so your doctor could not and should not have given you anything else. Let us just hope that he was a good practitioner, and did as he informed you. But either way Rony, do not worry. If there is anything that is abnormal or worrying health-wise, I am always here to guide and help you. May god bless you with his abundance. Best wishes.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Shoaib Khan 2 hours later
Thank you Dr XXXXXXX I hope he was too. All these years ago, I remember taking the medication daily . I just wish i took a photo of the packet or something. I'm concerned they made mistake and maybe the medication was a higher dosage oxandrolone, such as 10mg...which caused abnormal and fast pubertal development. Your kind advice would be appreciated. Wishing you all the best. Regards RF
doctor
Answered by Dr. Shoaib Khan 3 hours later
Brief Answer: I am sure you are fine, and always should be Detailed Answer: Hi. You are most welcome, it was my pleasure to be of assistance. Well do not worry about rapid or early pubertal development, it does not really cause any complications, but as far as I know, the system makes sure such mistakes do not occur. As the rules in all countries today, state that such mistakes can lead to serious repercussions like medical law-suits, etc. So please do not worry, I am sure such a mistake did not take place, and even if it did, there should be no complications or side effects suffered by you. Please rest assured, I am sure you are healthy, and god-willing, shall always be. Best wishes.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  
Medical Topics ,  

Recent questions on  Puberty

doctor1 MD

hi im a 13 year old boy. and i have large lumps under my nipples and ive had them for more than a year and it says on health websites that your only supposed to have them for a couple months. They hurt when i barely touch them. i know its a puberty thing but i want to get rid of them ASAP.

doctor1 MD

Hi I used to have really good hair but lost most of it during puberty. I am now 46 years old and have severe hairfall also caused due to chemical treatments. My doctor advised me Follihair and have just started using it along with Becosules . I have noticed my urine has turned really yellow and I wonder if that is due to Follihair. Can you advise if that is the case and is that something I should worry about? Any advice on how to control my hair loss?

doctor1 MD

i am a 16 year old
height : 171 cm
weight 52 kg
and i hit puberty a year and a half back. but i have been unable to grow a beard and a mustache. moreover i do not last more than 1 minute while masturbating. could i be suffering from low testosterone?

doctor1 MD

I am a 15 and a half year old boy and I masturbate every now and then. But I can never ejaculate! If I try, I just end up peeing a little bit. Does that mean that I'm sterile or that I'm a late developer? (By the way I am 5 foot 11 so it's not like I havent hit puberty yet....)

doctor1 MD

Can you get a zit in your nipple? Because I did!!! I didn't know you could get one there. It was the size of a marble and when I squeezed it tons of puss came out.. But it was my nipple!!!!!!!!!

doctor1 MD

Symptoms continual sinus drainage , repeated blowing nose, coughing up phlegm , causing irritated throat, heat and pressure behind the eyes, constant dry to weepy eye and with heat behind and excessive mucus . Headaches and nausea. Strain on vocal...

doctor1 MD

I haven’t been getting morning woods since last Sunday, I don’t get random boners anymore, I have to focus so hard for me to get a boner and it barely even lasts, this all happened after last week when I came back from a night of heavy smoking and...